# SDR SWAA2022083043556

- Difficulty date: August 7, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ACCESS PANEL 193AR AT LOWER FUSELAGE 2022-418563 / [01] TOOL USED CALIPER P/N 500-752-20 S/N B16101225 DUE DATE 21/MAY/23;[02] TOOL USED: HOT BONDER P/N:HCS9200B S/N:15102320 DUE DATE:16-JAN-23.;[03] TOOL USED SCALE P/N:91847 S/N:AE-409320 DUE DATE: 06 JUN 23.;[04] TOOL USED: SCALE P/N 91847 S/N AE-409315 DUE DATE 06-JUN-23.;[05] REPAIRED ACCESS PANEL 193AR AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] TASK COMPLETED
